# SDR AUS20021053

- Difficulty date: September 18, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Bell 47G-5A
- Engine: Lyc VO435B1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 72469
- Condition: Cracked
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, VO435B1A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT CRACKED. CRACK RAN THROUGH THE OIL GALLERY, ACROSS THE THRUST FACE AND THROUGH THE OPPOSITE OIL GALLERY. CRACK EXTENDS THROUGH ALMOST 60% OF THE CIRCUMFERENCE OF BEARING JOURNALSURFACE.
